# SDR UPS06M48042

- Difficulty date: August 15, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 71,564 hours, 11,685 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rws 402
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT L/E COMPARTMENT AT STA XORS 402 APPROX FOUND UPPER SKIN DOUBLER CRACKED.  HFEC C/OUT CRACKED AREA AND CONFIRMED CRACKED END APPROX 1".  CRACKED END STOP DRILLED IAW SRM57-10-00 FIG 25 VOLI REV38.  HFEC INSP C/OUT AROUND STOP DRILLED HOLE.  FOUND CRACK CONTAIN.  REPAIR PART FAB USING GAL-4V 0.020" TITANIUM IAW SRM 57-10-00 FIG 25 VOL I REV38.  REPAIR PART PRIMER.  REPAIR PART INSTALLED IAW SRM 57-10-00 FIG 25 VOL I REV38.
